MathSciNet Relay Station
MathSciNet bibliographic data
MR1160206 (93c:20042) 20D20
Ramadan, M. Influence of normality on maximal subgroups of Sylow subgroups of a finite group. Acta Math. Hungar. 59 (1992), no. 1-2, 107–110.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement